Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 235, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Oct 2, 2014, 3:58 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 3:58 PM CDT (20:58 UTC)
- Expired
- Oct 2, 2014, 4:30 PM CDT
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 4:00 PM CDT | TSTM WND DMG | Fenton, MO | 18 TO 24 INCH DIAMETER TREES UPROOTED AND SNAPPED |
| Oct 2, 4:00 PM CDT | HAIL 0.75 | Fenton, MO | 18 TO 24 INCH DIAMETER TREES UPROOTED AND SNAPPED |
| Oct 2, 4:10 PM CDT | TSTM WND DMG | Mehlville, MO | TREES DOWNED BY HIGH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:22 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
124
WUUS53 KLSX 022058
SVRLSX
ILC119-133-163-MOC099-189-510-022145-
/O.NEW.KLSX.SV.W.0235.141002T2058Z-141002T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
WESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 356 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANCHESTER TO AFFTON TO FOUNTAIN...AND MOVING EAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEMAY...OAKLAND...DES PERES...TOWN AND COUNTRY...GLENDALE...WEBSTER
GROVES...COLUMBIA...CREVE COEUR...SHREWSBURY...WARSON WOODS...
FRONTENAC...DUPO...LADUE...CAHOKIA...BRENTWOOD...MAPLEWOOD...
OLIVETTE...ST. ANN...OVERLAND AND RICHMOND HEIGHTS.
THIS WARNING INCLUDES CASTLEWOOD STATE PARK...HORSESHOE LAKE STATE
PARK...MASTODON HISTORIC SITE AND SCOTT JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 266 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9034 3869 8993 3837 8992 3830 9049
3848 9056 3861 9072
TIME...MOT...LOC 2058Z 256DEG 25KT 3860 9049 3854 9030
3834 9027
HAIL...0.88IN
WIND...60MPH
$$
BRITT3 follow-up statements
188
WWUS53 KLSX 022110
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT THU OCT 2 2014
ILC119-133-163-MOC099-189-510-022145-
/O.CON.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
MADISON IL-MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS MO-
ST. LOUIS CITY MO-
410 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...ST. LOUIS...NORTHEASTERN JEFFERSON...NORTHWESTERN ST. CLAIR...
NORTHWESTERN MONROE AND SOUTHWESTERN MADISON COUNTIES UNTIL 445 PM
CDT...
AT 406 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. ANN TO BROOKLYN TO WATERLOO...AND MOVING NORTHEAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JENNINGS...WASHINGTON PARK...FERGUSON...DELLWOOD...GRANITE CITY...
CASEYVILLE...BELLEVILLE...FAIRVIEW HEIGHTS...SWANSEA...
COLLINSVILLE...FAIRMONT CITY AND SMITHTON.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK...MASTODON HISTORIC
SITE AND SCOTT JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 272 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 187 TO EXIT 191.
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3832 9037 3844 9043 3865 9063 3877 9034
3869 8993 3837 8992
TIME...MOT...LOC 2110Z 236DEG 48KT 3873 9036 3865 9014
3842 9009
HAIL...0.88IN
WIND...60MPH
$$
BRITT862
WWUS53 KLSX 022122
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT THU OCT 2 2014
MOC099-022132-
/O.CAN.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
JEFFERSON MO-
422 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3834 9021 3849 9031 3870 9049 3877 9034
3869 8993 3837 8992
TIME...MOT...LOC 2122Z 239DEG 39KT 3875 9030 3865 9009
3858 8993
$$
ILC119-133-163-MOC189-510-022145-
/O.CON.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
MADISON IL-MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
422 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EASTERN ST. LOUIS...NORTHWESTERN ST. CLAIR...NORTH CENTRAL
MONROE AND SOUTHWESTERN MADISON COUNTIES UNTIL 445 PM CDT...
AT 419 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINLOCH TO FAIRMONT CITY TO SWANSEA...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FERGUSON...CASEYVILLE...DELLWOOD...GRANITE CITY AND COLLINSVILLE.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3834 9021 3849 9031 3870 9049 3877 9034
3869 8993 3837 8992
TIME...MOT...LOC 2122Z 239DEG 39KT 3875 9030 3865 9009
3858 8993
HAIL...<.75IN
WIND...60MPH
$$
BRITT603
WWUS53 KLSX 022130
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT THU OCT 2 2014
ILC119-133-163-MOC189-510-022139-
/O.CAN.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
MADISON IL-MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
430 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY...EASTERN ST.
LOUIS...NORTHWESTERN ST. CLAIR...NORTH CENTRAL MONROE AND
SOUTHWESTERN MADISON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE
POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAIN IN EFFECT UNTIL 9
PM CDT.
LAT...LON 3834 9021 3849 9031 3870 9049 3877 9034
3869 8993 3837 8992
TIME...MOT...LOC 2129Z 236DEG 48KT 3887 9009 3879 8987
3856 8982
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 3:58 PM CDT, 0 minutes earlier.
Area forecast discussion, Oct 2, 3:58 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT Thu Oct 2 2014
.SHORT TERM: (Through Late Tonight)
Issued at 356 PM CDT Thu Oct 2 2014
Where we are at now: a relatively deep upper level TROF dominated
the Plains with one strong disturbance at its base and another
digging TROF further upstream over extreme southeastern Saskatchewan
province in Canada. Several bands of TSRA have developed out ahead
of the first disturbance in western OK, and are curently tracking
across MO and IL. The atmosphere here is very moist, especially for
this time of year, with PWs of close to 2 inches. At the surface
are a pair of fronts: the cold front extends from near KDSM
southward thru western MO while a warm front extends eastward near
I-70 in MO and IL. Instability is limited everywhere except in the
warm sector, south of I-70. Stronger atmospheric dynamics working
in with the first disturbance will aid severe potential in the warm
sector, where there is currently a Severe Tstm Watch until 02z this
evening.
Severe threat still looks reasonable and overlays well where the
Severe Tstm Watch currently is. Currently anticipate no future need
for adjustment but will continue to monitor.
A lot of rainfall occurred in an axis roughly from central MO and
extended just north of the Saint Louis metro area into central IL
last night and this morning. Rainfall amounts generally ranged from
2 to 5 inches in this band, but spots have been seen which are
pushing 7 inches. Another, heavy rainfall area extends
northeastward into west-central IL from central MO with 2 to 5
inches as well. We expect several additional rounds of TSRA
tonight, especially this evening, but the orientation of the bands
should be more conducive to moving, and not training, which should
isolate the primary flood threat to areas that have already received
a lot of prior rainfall and where much of the new rainfall will go
as runoff. The Flood Watch area inherited from this morning handled
this well and have only needed to make slight adjustments to it
since then in light of heavy rainfall from this morning: into Saint
Charles County MO and Madison County IL. Have also extended in time
the Flood Watch since the heavy rain threat will continue into
tonight, and depending on how well this system wraps up and deepens,
perhaps some areas may see rain almost to sunrise, especially east
of Saint Louis.
This is not to say that flooding will not occur elsewhere in Saint
Louis metro or areas south and east, but the chances are reduced
considering the better ability to absorb new rains. But rainfall
rates will be high with any TSRA due to the unusually high moisture
content of the column.
MOS min temps look reasonable, with most of the drive of cooler air
not coming until late.
TES
.LONG TERM: (Friday through Next Thursday)
Issued at 356 PM CDT Thu Oct 2 2014
Friday will be in stark contrast to earlier in the week as fall returns
in full force. Combination of low clouds and very strong low-level CAA
behind strong cold front will yield high temperatures 10-25 degrees colder
than today. Highs will struggle to get too much into the 50s over
northwestern sections of the area with warmer locations in southeast
Missouri and southwest Illinois topping out in the mid 60s. With
a strong shortwave diving southeastward amplifying overall longwave
trough and UL divergence associated with left-exit region of jet streak
aloft...also cannot rule out some isolated/scattered showers and do have
sch PoPs for most locations.
Coldest night of this autumn blast still looks to be on Friday
night/Saturday morning. Lows will generally be in the mid to upper
30s areawide. Winds aoa 5 kts should preclude not only frost...but also
what would have likely been a freeze for western portions of the region.
Guidance temperatures looked reasonable and did not deviate too much from
them.
Saturday will be another unseasonably cold early October day as 850-hPa
temperatures will be between 0 and -5C...or about as cold as you can get
around this part of the county this early in the month of October. Forecast
highs are in the 50s areawide.
Warm/moist advection is already expected to begin on Saturday night with
light sfc return flow as well. Leaned toward warmer guidance for this
period regarding temperatures due to the aforementioned items in addition
to increasing cloud cover ahead of an approaching clipper system.
Lows will be around 40 over most areas. Cannot rule out some frost in
sheltered areas if cloud cover is not as great as currently forecast.
Temperature forecasting will continue to be problematic to end the weekend
as aforementioned clipper system tracks southeastward through the area.
Tried to increase gradient with respect to high temperatures during the day
on Sunday. Leaned cool across portions of northeast Missouri and west-central
Illinois and warm further to the south and west...especially for central
and southeast Missouri which should definitely be in the warm sector of the
cyclone.
Monday should be a bit cooler across the area behind the clipper with
another disturbance embedded in northwest flow aloft around periphery
of deeply amplified trough across the eastern CONUS. This clipper-like
system looks to travel a bit more to the south and west than its
predecesor and also looks to have more moisture to work with warranting
chance PoPs. Probably will be an axis of more concentrated rain which
would necessitate likely PoPs...but at this time it is way too early to
pin down track of this system.
Rest of the extended looks fairly tranquil with slowly moderating
temperatures to near normal by Wednesday...to slightly above normal
on Thursday. Next precipitation chance appears to be in the Wednesday
night/Thursday timeframe...as return flow/low-level WAA begin.
Gosselin
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1255 PM CDT Thu Oct 2 2014
Thunderstorms and their associated IFR conditions will sweep
across the forecast area and TAF sites...from west to east...this
afternoon and early this evening beginning with round currently in
central MO. While rain will likely then continue well into the
evening and perhaps overnight, incidence of thunder should taper
off with time. Lower prevailing CIGs will then take hold for a
period tonight on approach of and passage of the cold front. While
clearing will probably occur for UIN and COU, doubtful this
clearing will make STL metro in time before CIGs become more of a
broken cumuliform deck.
Specifics for KSTL: Deteriorating conditions from TSRA and then
lower prevailing CIGs associated with cold front and push of
colder air. Probably the best conditions of the day will be found
thru 21z. Gradual improvement is expected around or shortly after
sunrise on Friday as much drier air works in.
TES
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 58 61 39 57 / 90 20 5 5
Quincy 52 54 36 52 / 90 20 10 10
Columbia 51 56 37 56 / 90 20 5 5
Jefferson City 52 58 36 56 / 90 20 5 5
Salem 61 64 39 55 / 90 20 10 10
Farmington 58 64 39 55 / 90 10 5 5
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Gasconade MO-Lincoln
MO-Montgomery MO-Pike MO-St. Charles MO-Warren MO.
FLASH FLOOD WATCH until Midnight CDT tonight FOR Audrain MO-
Boone MO-Callaway MO-Cole MO-Knox MO-Lewis MO-Marion MO-
Moniteau MO-Monroe MO-Osage MO-Ralls MO-Shelby MO.
IL...FLASH FLOOD WATCH through late tonight FOR Adams IL-Brown IL-
Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Montgomery IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Oct 2, 3:40 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CDT THU OCT 2 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH LATE THIS EVENING... ESPECIALLY FOR AREAS ACROSS THE SAINT LOUIS METRO AREA AND AREAS TO THE SOUTH AND EAST. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES... PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE THROUGH TONIGHT...MAINLY FOR AREAS TO THE NORTH AND WEST OF SAINT LOUIS METRO. PLEASE REFER TO THE FLASH FLOOD WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. GOSSELIN
In the hours before
Local storm report, Oct 2, 3:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 S SULLIVAN 38.20N 91.17W
10/02/2014 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Oct 2, 3:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL ST. CLAIR 38.35N 90.98W
10/02/2014 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Oct 2, 3:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL ROBERTSVILLE 38.41N 90.82W
10/02/2014 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
ESTIMATED 40-50 MPH WINDS... WITH SMALL BRANCHES BLOWN
DOWN.
0334 PM TSTM WND GST ROBERTSVILLE 38.41N 90.82W
10/02/2014 E50 MPH FRANKLIN MO TRAINED SPOTTER
ESTIMATED 40-50 MPH WINDS... WITH SMALL BRANCHES BLOWN
DOWN.
&&
TRUETTLocal storm report, Oct 2, 3:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL EUREKA 38.50N 90.64W
10/02/2014 E0.70 INCH ST. LOUIS MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Oct 2, 3:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST MURPHY 38.49N 90.49W
10/02/2014 E60 MPH JEFFERSON MO BROADCAST MEDIA
&&
TRUETTLocal storm report, Oct 2, 3:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 SW CEDAR HILL 38.34N 90.67W
10/02/2014 JEFFERSON MO EMERGENCY MNGR
SMALL TREES DOWN ON DITTMER RIDGE ROAD.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:11 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 49 min |
| Oct 1, 7:57 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 48 min |
| Oct 1, 9:42 PM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Oct 2, 1:42 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 48 min |
| Oct 2, 2:10 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 27 min |
| Oct 2, 2:14 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 26 min |
| Oct 2, 3:01 AM CDT | Areal Flood Advisory | LSX | Lincoln | 6 hr |
| Oct 2, 6:32 AM CDT | River Flood Warning | LSX | Lincoln | 66 hr |
| Oct 2, 7:11 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Oct 2, 8:47 AM CDT | Areal Flood Advisory | LSX | Lincoln | 6 hr |
| Oct 2, 9:13 AM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Oct 2, 9:43 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 6 hr |
| Oct 2, 10:07 AM CDT | River Flood Warning | LSX | Saint Charles | 53 hr |
| Oct 2, 10:17 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Oct 2, 11:09 AM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Oct 2, 2:24 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 51 min |
| Oct 2, 2:39 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 51 min |
| Oct 2, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 31 min |
| Oct 2, 3:22 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 38 min |
| Oct 2, 4:56 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Oct 1, 11:12 PM CDT | Areal Flood Advisory | LSX | Greene, Jersey, Macoupin | 3 hr |
| Oct 2, 12:53 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.